By Topic

Control theory methods for consistency in some least squares identification problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
T. E. Duncan ; Dept. of Math., Kansas Univ., Lawrence, KS, USA ; P. Mandl ; B. Pasik-Duncan

The consistency of a family of least-squares estimates of some unknown parameters of a continuous-time linear stochastic system is verified. The unknown parameters appear affinely in the linear transformations of the state and the control. The method of verification of consistency associates a family of control problems to the identification problem, and the asymptotic behavior of the solutions of a family of algebraic Riccati equations from the control problems implies a persistent excitation property for the identification problem

Published in:

IEEE Transactions on Automatic Control  (Volume:38 ,  Issue: 8 )